Medical - Recent Questions, Troubleshooting & Support


Sleep terrors are episodes of screaming, intense fear and flailing while still asleep. Also known as night terrors, sleep terrors often are paired with sleepwalking. Like sleepwalking, sleep terrors are considered a parasomnia - an undesired occurrence during sleep.Mar 9, 2018

Sleep terrors (night terrors) - Symptoms and causes - Mayo Clinic


https://www.mayoclinic.org/diseases-conditions/sleep-terrors/symptoms.../syc-20353524

videos
https://www.google.com/search?q=night+terrors

Medical | Answered 10 hours ago


The 14 Most Common Causes of Fatigue - OnHealth


https://www.onhealth.com/content/1/causes_of_fatigue

May 11, 2016 - Lack of sleep causes fatigue, and can have a negative impact on your ... this is happening, but it can cause loud snoring, and daytime fatigue.

Extreme Fatigue and Exhaustion: 10 Possible Causes - WebMD


https://www.webmd.com/balance/how-tired-is-too-tired

Apr 30, 2017 - WebMD looks at some common causes of fatigue and how they are resolved. ... Anemia is the most common blood condition in the U.S. It affects more ... And you may feel as if you are always fatigued during daytime hours. ‎9 Ways to Get Your Energy Back · ‎Slideshow: Fighting Fatigue and · ‎Allergic Rhinitis

Excessive Daytime Sleepiness - American Family Physician


https://www.aafp.org/afp/2009/0301/p391.htmlMar 1, 2009 - The most common causes of excessive daytime sleepiness are sleep deprivation, obstructive sleep apnea, and sedating medications. Other potential causes of excessive daytimesleepiness include certain medical and psychiatric conditions and sleep disorders, such as narcolepsy.

Fatigue: Why am I so tired and what can I do about it?


https://www.medicalnewstoday.com/articles/248002.php

Aug 15, 2017 - Find out what might be causing your fatigue, and what you can do. ... The mainsymptom of fatigue is exhaustion with physical or mental activity. ... aching or sore muscles; apathy and lack of motivation; daytime drowsiness ... ‎Types · ‎Causes · ‎Symptoms · ‎Diagnosis

Medical | Answered on Jun 12, 2019


its medical device not a computer, moved you.

all you can do is charge the battery up for 24hours
and pray it works
if not it needs service, just like all complex tech needs , sooner or later.

call them maker yet> be wise that, for sure med devices.

Medical | Answered on May 29, 2019


Hey there thank you so much for posting it depends the nature of what of kind of tattoos you would like have but as medical assignment writing assistant at https://www.nursingessays.co.uk/assignment-writing I would say that according to the US food and **** administration that you could have harsh consequences that mainly include high fever chills and sweats and will need to heal that with either heavy antibiotics or a surgery.

Medical | Answered on May 29, 2019


Metadec 50 is a type of anabolic steroid (AAS). The immediate effects of AAS in the brain are mediated by their binding to androgen (male *** hormone) and estrogen (female *** hormone) receptors on the surface of a cell. This AAS-receptor complex can then shuttle into the cell nucleus to influence patterns of gene expression. Because of this, the acute effects of AAS in the brain are substantially different from those of other drugs of abuse. The most important difference is that AAS are not euphorigenic, meaning they do not trigger rapid increases in the neurotransmitter dopamine, which is responsible for the "high" that often drives substance abuse behaviors. However, long-term use of AAS can eventually have an impact on some of the same brain pathways and chemicals-such as dopamine, serotonin, and opioid systems-that are affected by other drugs of abuse. Considering the combined effect of their complex direct and indirect actions, it is not surprising that AAS can affect mood and behavior in significant ways. Steroid abuse can lead to serious, even irreversible health problems. Some of the most dangerous among these include liver damage; jaundice (yellowish pigmentation of skin, tissues, and body fluids); fluid retention; high blood pressure; increases in LDL ("bad" cholesterol); and decreases in HDL ("good" cholesterol). Other reported effects include renal failure, severe acne, and trembling. In addition, there are some gender- and age-specific adverse effects:
  • For men-shrinking of the testicles, reduced ***** count, infertility, baldness, development of breasts, increased risk for prostate cancer
  • For women-growth of facial hair, male-pattern baldness, changes in or cessation of the menstrual cycle, enlargement of the **** , deepened voice
  • For adolescents-stunted growth due to premature skeletal maturation and accelerated puberty changes; risk of not reaching expected height if AAS is taken before the typical adolescent growth spurt
In addition, people who inject AAS run the added risk of contracting or transmitting HIV/AIDS or hepatitis, which causes serious damage to the liver. Source: National Institute of Drug Abuse (NIDA)

Medical | Answered on May 22, 2019


WE ARE NOT EKG SERVICE TECHS HERE

Medical | Answered on May 02, 2019


there are products such as wrecking balm that claim to remove the tattoo but results vary, it may only made it very faded. if you want to do it professionally, you can have it burned off with a laser

Medical | Answered on May 01, 2019


Forgotten my password for skyykiing-4 can you please help me.

Ecg Medical | Answered on Apr 16, 2019


Try rebooting the machine 70@;then flush the print head. If it still doesn't print you will have to replace the head. There are some online companies that can guarantee to flush it.

Schiller Medical | Answered on Apr 04, 2019


Ekg machines print on thermal paper, This means that the impression is made by the print head heating the paper. If the print head is not making contact with the paper, you will get a faint tracing or no tracing at all. This needs to be adjust by a technician. Contec is located in China and we are a dealer. If you need their info or want us to look at it for you (for free) simply give us a call

Discount Cardiology
805-484-9985

Contec Medical | Answered on Apr 04, 2019


sorry but no clues here

Medical | Answered on Apr 03, 2019


ask Google

Medical | Answered on Mar 27, 2019


Ok, so it's posting which means that the startup systems are working but the OS isn't taking the hand-off. Check for a tiny reset button on the back and if it's there try pressing it for a few seconds to see if that helps.
Now having said that, since it is a medical device, I strongly recommend contacting the customer service line of the company that makes it if the reset isn't an option.

Medical | Answered on Mar 27, 2019


Best ask your doctor, this is for advise on motor vehicle

Medical | Answered on Mar 27, 2019

Not finding what you are looking for?
Medical Logo

1,901 questions posted

Ask a Question

Usually answered in minutes!

Top Medical Experts

Gene Pitts

Level 2 Expert

159 Answers

Argospete
Argospete

Level 3 Expert

1035 Answers

ykanter

Level 1 Expert

15 Answers

Are you a Medical Expert? Answer questions, earn points and help others

Answer questions

Manuals & User Guides

Loading...